# SDR AALA202202224099

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737*
- Aircraft serial: 31083
- Aircraft time: 36,423 hours, 14,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR GIRT BAR CLIP IS VERY HARD TO REMOVE TO ARM DOOR. ADJUSTED GIRT BAR CLIP. OPERATES NORMALLY.
